# SDR DHL2003364010

- Difficulty date: June 10, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Engine: Ge CF650*
- System (JASC): 2610 · Detection System
- Part: Connector
- Condition: Dirty
- Location: Cfd Controller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PREFLIGHT CHECK MANIFOLD FAULT DETECT LOOPS BOTH IN (B) ILLUMINATED APU AND NR 2 ENGINE MANIFOLD FAULT LIGHTS.  DEFERRED IAW MEL 36-12-03  REF. DMI NR 13215 IN PREFLIGHT CHECK, MANIFOLD FAULT DETECT LOOPS BOTH IN B ILLUMINATED APU AND NR 2 ENGINE MANIFOLD FAULT LIGHTS. CLEANED CONNECTOR TO CFD CONTROLLER. SYSTEM TEST GOOD IAW MM 26-16-00. THIS CLEARS DMI NR 13215. MAINTENANCE CONTROL NOTIFIED.
